| Model Number |
TFNT00 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.Attempts to gather additional information have been unsuccessful.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that the lens scratched, physician did not use it.Additional information has been requested.